Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A new superposition principle for steady gas flows

Author: R. C. Prim
Journal: Quart. Appl. Math. 7 (1950), 445-450
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/32262
MathSciNet review: 32262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Poritsky, Compressible flows obtainable from two-dimensional flows through addition of a constant normal velocity, A. S. M. E. Adv. Paper No. 45-A-26, 1945. MR 0014872
  • [2] M. Munk and R. Prim, On the multiplicity of steady gas flows having the same streamline pattern, Proc. Nat. Acad. Sci. 33, 137-141 (1947).
  • [3] R. Prim, A note on the substitution principle for steady gas flows, J. Appl. Phys. 20, 448-450 (1949). MR 0030377
  • [4] M. Munk and R. Prim, On the canonical form of the equations of steady motion of a perfect gas, J. Appl. Phys. 19, 957 (1948). MR 0026880
  • [5] P. Nemenyi and R. Prim, On the steady Beltrami flow of a perfect gas, Proc. 7th Internat. Cong. Appl. Mech., London, 1948. MR 0033676
  • [6] B. Hicks, P. Guenther, and R. Wasserman, New formulations of the equations for compressible flow, Q. Appl. Math. 5, 357-361 (1947). MR 0021788
  • [7] R. Prim, On a family of rotational gas flows, Q. Appl. Math. 6, 319-326 (1948). MR 0026492

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/32262
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society